# SDR UPS02439276

- Difficulty date: August 30, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 70031215
- Part serial: 011
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:W/E UPPER DECK CREW DOOR EMERGENCY EXIT SIGN INTERMITTENT, FAILED TO COME ON DURING MAINTENANCE TEST     RETORQUED LOOSE CONNECTIONS ON LIGHT ASSY.
